# SDR COM31101

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Defective
- Location: Avionics
- Part time: 16,177 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FIRE DETECTION FAIL WARNING ILLUMINATED.  REPLACED THE WARNING ELECTRONIC UNIT.
